Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 30, 2016, 2:23 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2016, 2:23 PM EDT (18:23 UTC)
- Expired
- Oct 30, 2016, 2:45 PM EDT
- In force
- 22 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WWUS81 KPHI 301823
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EDT SUN OCT 30 2016
PAZ054-055-301845-
CARBON-MONROE-
223 PM EDT SUN OCT 30 2016
...A LINE OF BRIEF HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WILL AFFECT NORTHWESTERN MONROE AND CARBON COUNTIES...
AT 221 PM EDT...RADAR INDICATED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR MOSCOW TO
NEAR NUREMBURG. MOVEMENT WAS EAST AT NEARLY 50 MPH.
WEST TO NORTHWEST WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL BE NEAR...
GOULDSBORO STATE PARK AROUND 230 PM EDT.
SKYTOP...MOUNTAINHOME AND CANADENSIS AROUND 240 PM EDT.
JIM THORPE...NESQUEHONING AND WEATHERLY AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TRESCKOW...CRESCO...
BEAVER MEADOWS AND MERWINSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 7516 4085 7565 4086 7594 4091 7599
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1821Z 267DEG 46KT 4129 7557 4092 7621
$$
DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 30, 10:55 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Oct 30, 10:55 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1055 AM EDT Sun Oct 30 2016
.SYNOPSIS...
A cold front will move through our entire area later today and this
evening. High pressure will then build into the region Monday before
moving offshore Tuesday. A warm front lifts to our north later
Tuesday, then another cold front will cross our region during
Thursday. High pressure is forecast to extend into our area from the
west later Friday through Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A cold front extended from southern New England to the norther part
of Pennsylvania late this morning. The boundary will progress
southward and it should reach the Poconos, far northern New Jersey
and the Interstate 78 corridor this afternoon.
The sky is forecast to become increasingly cloudy as the front
approaches. Showers associated with the cold front will build
into eastern Pennsylvania and northern and central New Jersey
during the course of the afternoon. Marginal instability is
expected to develop over southeastern Pennsylvania and we have
maintained the mention of thunder there for late this afternoon.
A mild southwest to west flow is expected for today. Temperatures
are forecast to be 15 to 20 degrees above normal in the Philadelphia
metropolitan area, southern New Jersey, Delaware and northeastern
Maryland. Near record temperatures are anticipated for Philadelphia,
Wilmington, Atlantic City and Georgetown. The records are listed in
the climate section below. Readings are expected to be about 8 to 15
degrees above normal in Berks County, the Lehigh Valley, the Poconos
and northern New Jersey with temperatures falling short of record
levels at those locations.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
The cold front and the associated showers and localized thunder
should be along the Interstate 95 corridor early this evening before
passing off the coast late this evening and moving out to sea late
tonight.
The wind is forecast to shift to the northwest behind the front. The
northwest flow is expected to bring dry air into our region
resulting in a clearing sky after midnight. Temperatures are
anticipated to drop into the 40s at most locations.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The synoptic setup features an active northern jet but also a
progressive pattern. We begin with a sharpening upper-level trough
quickly exiting the Northeast and Mid Atlantic regions Monday. A
persistent ridge anchored over the Gulf coast states is then
forecast to expand northward across our area Monday night and
Tuesday before gradually being pushed southward Wednesday. The next
trough slides across the Midwest and Great Lakes Wednesday night,
then shifts eastward through Thursday before emerging off the
Northeast coast Thursday night into Friday. A secondary trough may
then slide across the Northeast, especially New England, Saturday.
This setup will allow for some days with much warmer temperatures,
however since the systems are progressive any consecutive days of
significant warmth should be limited. We used a model/continuity
blend through Tuesday night, then blended in the 00z WPC Guidance
thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.
For Monday and Tuesday...As an upper-level trough exits the
Northeast Monday, a persistent Southeastern U.S. ridge expands into
the Mid Atlantic and Northeast. This will allow warming to occur
aloft. Despite this, a northerly flow Monday will result in cool
temperatures as high pressure drifts across the area. This surface
high shifts east and offshore Monday night and especially Tuesday as
the aforementioned ridge slides eastward. The model guidance
continues to show a corridor of robust warm air advection up the
Ohio Valley and eastern Great Lakes region Tuesday. This should push
a warm front northeastward as low pressure tracks just north of the
Great Lakes during Tuesday. Since we appear to remain under some
ridging aloft along with departing surface high pressure, we are not
anticipating any showers with the warm front. Since the main warm
air advection push is removed from our region, the best lift also is
forecast to be closer to the Great Lakes. As the flow continues to
back aloft to a more west-southwest direction, warming will occur.
This could be tempered some closer to the coast as the surface winds
may be out of the south-southeast for awhile. We do bring in a bit
more clouds during Tuesday given the incoming warm air advection and
northbound warm front.
For Wednesday and Thursday...A ridge axis near the East Coast is
forecast to shift offshore during Wednesday. This ridge will get
pushed south and east some as a cold front approaches from the
northwest. This front may be slowed some as a ripple or two of low
pressure tracks along it. This should provide another warm day
across much of the area under west to southwest flow. The cold front
is then forecast to move across our area during the course of the
day Thursday. The upper-level trough driving the surface front
eastward looks to sharpen more with time, which should provide more
lift. As a result, some showers are anticipated Thursday however the
overall organization will depend on how much moisture return can
occur. Some clearing and cooling then occurs Thursday night.
For Friday and Saturday...A strong trough centered over New England
will pivot to our east during Friday, however this may then be
enhanced again during Saturday as a strong short wave dives south-
southeastward. Our region looks to be in between this trough and
surface high pressure centered near the Tennessee Valley, although
the trough looks to probably dominate our weather. Given the drier
northerly flow, opted to keep a dry forecast at this time.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
VFR conditions will likely continue this morning under a partly
cloudy sky. Ceilings around 4500 to 7000 feet may linger around
KRDG, KABE and KTTN.
A cold front will approach our TAF sites from the northwest this
afternoon. Conditions are expected to lower into the MVFR category
as rain showers move into our region. Localized thunder is possible
but it should not be widespread enough to warrant a mention in the
TAFs at this point.
The front is expected to reach KRDG and KABE around 2100Z, KPHL
about 2300Z and KACY near 0100Z. Drying should follow the front with
conditions expected to improve back to VFR for the overnight period.
A southwest to west wind at 10 knots or less is expected for today.
The wind should become northwest at 10 to 15 knots behind the cold
front.
OUTLOOK...
Monday...VFR. North-northwest winds 10-15 knots, diminishing
during the afternoon and at night.
Tuesday and Wednesday...VFR overall, however there is a chance for a
period of MVFR ceilings developing later Tuesday as moisture
increases. Confidence is on the low side regarding sub-VFR ceilings
developing. South-southeast winds 10 knots or less, becoming
southwest Wednesday.
Thursday...VFR ceilings may lower to MVFR/IFR for a time as showers
may move through with a cold front.
&&
.MARINE...
A southwest wind around 10 to 15 knots this morning may decrease to
5 to 10 knots for this afternoon as very mild air builds into our
region and limits atmospheric mixing over the water.
A cold front from the northwest is forecast to arrive this evening.
The front will be accompanied by showers and perhaps isolated
thunderstorms. The wind will shift to the northwest and it should
increase to 15 to 20 knots with gusts up to 25 or 30 knots. As a
result, we have issued a new Small Craft Advisory for all our
coastal waters including Delaware Bay. The advisory begins at
midnight.
OUTLOOK...
Monday and Tuesday...Cooler air aloft combined with stronger flow
Monday morning is expected to result in good mixing and therefore
gusty north-northwest winds in the 25-30 knot range. Therefore, a
Small Craft Advisory has been issued through 14z on Delaware Bay and
16z for the Atlantic coastal waters. The conditions should diminish
through the afternoon and at night. The winds turn northeast and
then southeast Monday night and Tuesday.
Wednesday and Thursday...Winds turn southwesterly Wednesday into
Thursday ahead of a cold front, then shift to the west and northwest
later Thursday behind the cold front. It appears that the conditions
however remain below Small Craft Advisory criteria.
&&
.CLIMATE...
Record warmth is possible this afternoon mainly from the
Philadelphia metro area on south and eastward, especially if
thicker cloud cover and showers hold off longer.
Location 10/30 Record High Temperatures
-------- ------------------------------
Philadelphia, PA 81 in 1946
Wilmington, DE 79 in 1946
Atlantic City, NJ 80 in 1950
Georgetown, DE 80 in 1984
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from midnight tonight to noon EDT Monday
for ANZ450>455.
Small Craft Advisory from midnight tonight to 10 AM EDT Monday
for ANZ430-431.
&&
Synopsis...Gorse
Near Term...Iovino/PO
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/Iovino
Climate...Hazardous weather outlook, Oct 30, 1:35 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 135 PM EDT SUN OCT 30 2016 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-311745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 135 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 45 TO 50 MPH SOMETIME BETWEEN MID AFTERNOON AND EARLY THIS EVENING. ITS POSSIBLE THAT AN ISOLATED SEVERE THUNDERSTORM COULD OCCUR, WITH THE GREATEST RISK FOR AN ISOLATED SEVERE THUNDERSTORM FROM THE LEHIGH VALLEY EASTWARD ACROSS CENTRAL NEW JERSEY BETWEEN 4 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-311745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 135 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-311745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 135 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 35 TO 40 KNOTS SOMETIME LATE THIS AFTERNOON OR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 30, 2:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
218 PM EDT SUN OCT 30 2016
NJZ001-008-301900-
SUSSEX-MORRIS-
218 PM EDT SUN OCT 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND NORTHEASTERN
MORRIS COUNTIES...
AT 216 PM EDT...RADAR INDICATED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR MIDDLETOWN TO
NEAR SUSSEX TO NEAR FIVE POINTS. MOVEMENT WAS EAST SOUTHEAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR... FRANKLIN AND HAMBURG AROUND 220 PM
EDT. HIGHLAND LAKE AND VERNON VALLEY AROUND 225 PM EDT.
HOPATCONG...OGDENSBURG...LAKE MOHAWK AND UPPER GREENWOOD LAKE AROUND
235 PM EDT. LAKE TELEMARK AND GREEN POND AROUND 250 PM EDT.
KINNELON...BUTLER AND MOUNTAIN LAKES AROUND 255 PM EDT. LINCOLN
PARK...BOONTON...RIVERDALE AND PEQUANNOCK TOWNSHIP AROUND 300 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WHITE MEADOW LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH A COUPLE OF THESE
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4103 7442 4100 7430 4097 7428
4092 7429 4090 7427 4091 7433 4085 7433
4112 7495 4126 7466 4131 7459
TIME...MOT...LOC 1816Z 296DEG 37KT 4138 7444 4123 7458 4111 7489
DRAGSpecial weather statement, Oct 30, 2:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EDT SUN OCT 30 2016
PAZ054-055-301845-
CARBON-MONROE-
223 PM EDT SUN OCT 30 2016
...A LINE OF BRIEF HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WILL AFFECT NORTHWESTERN MONROE AND CARBON COUNTIES...
AT 221 PM EDT...RADAR INDICATED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR MOSCOW TO
NEAR NUREMBURG. MOVEMENT WAS EAST AT NEARLY 50 MPH.
WEST TO NORTHWEST WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL BE NEAR...
GOULDSBORO STATE PARK AROUND 230 PM EDT.
SKYTOP...MOUNTAINHOME AND CANADENSIS AROUND 240 PM EDT.
JIM THORPE...NESQUEHONING AND WEATHERLY AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TRESCKOW...CRESCO...
BEAVER MEADOWS AND MERWINSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 7516 4085 7565 4086 7594 4091 7599
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1821Z 267DEG 46KT 4129 7557 4092 7621
DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:04 AM EDT | Small Craft Advisory | PHI | 34 hr | |
| Oct 30, 2:18 PM EDT | Special Weather Statement | PHI | Sussex | 42 min |
| Oct 30, 3:55 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Oct 30, 4:29 PM EDT | Special Weather Statement | PHI | Hunterdon | 31 min |
| Oct 30, 4:57 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Oct 30, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 42 min |
| Oct 30, 5:54 PM EDT | Special Weather Statement | PHI | Salem | 51 min |
| Oct 30, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Oct 30, 6:29 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 46 min |
| Oct 30, 7:10 PM EDT | Special Marine Warning | PHI | 35 min | |
| Oct 30, 7:13 PM EDT | Special Weather Statement | PHI | Ocean | 17 min |
| Oct 30, 7:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Oct 30, 7:51 PM EDT | Special Marine Warning | PHI | 24 min | |
| Oct 30, 4:11 PM EDT | Special Weather Statement | PHI | Bucks | 19 min |
| Oct 30, 5:01 PM EDT | Special Weather Statement | PHI | Chester | 44 min |
| Oct 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 25 min |
| Oct 30, 5:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.